Was/Am have been on luvox 300mg for approx 4 months for OCD
Ruminating thoughts…Didnt notice a change other than tiredness.
Doc tapered me 250MG first week…150 Second week…50 third week
and 25MG fourth week.
Last Sat was my final dose and felt fine actually real good with increased energy.
This Monday i was hit with terrible dizziness along with my head pounding until i vomitted for a hour.
So i took one more 25mg dose to see if it would help and maybe i tapered too fast.
Still felt dizzy with headache Tues and yesterday.
This morning at 1AM woke up dizzy and sick and vomitted for 2 hrs and dry heaved for a hour and as i type this i am starting to feel it again as each day i get worse as the day goes on.
Doc is out for holidays and missed my check up due to a head cold
and sore throat.
I need some opinions on what should i do?….Taper slower or can i still be sick from all the viruses going around?
I think my Luvox taper may have been too rapid and i am having terrible withdrawals.
Has anybody else gone through Luvox withdrawals.
Whats the timeline seeing on how i was only on it 4 Months?
Can my symptoms even be withdrawals and what should i do until i can see my meds doc to help?
I had effexor withdrawals bad years ago but this seems worse.
Any advice or past experiances would be helpful and appreciated.
This week has been so brutal.